# SDR AALA201612079024

- Difficulty date: December 4, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 75,377 hours, 11,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A536110311210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON JUNCTION FITTING BETWEEN FR 12A AND FR 13. REPLACED JUNCTION FITTING PER SRM 53-11-13 AND ESO 34002.
